UM

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
PDF solution of nonlinear oscillators subject to multiplicative Poisson pulse excitation on displacement Journal article
Nonlinear Dynamics, 2009,Volume: 55,Issue: 4,Page: 337-348
Authors:  Er G.K.;  Zhu H.T.;  Iu V.P.;  Kou K.P.
Favorite | View/Download:6/0 | TC[WOS]:18 TC[Scopus]:20 | Submit date:2019/02/12
Nonlinear Oscillator  Poisson White Noise  Probability Density Function  Stochastic Processes